# SDR YENA2024072501045

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON RIB 17 AT FIXED LEADING EDGE LH WING; REF: TOMX W/O 2563 N/R-00106 RIB 17 WAS REPLACED PER EMB190 SRM 51-43-03, SRM 51-43-04 AND SRM 51-41-02.
